I felt an annoying tickling in my right ear. An ENT specialist told me it was eczema and prescribed a steroidal ointment No relief. My dermatologist diagnosed it as psoriasis and suggested I try T-Gel, a shampoo I had been using for itching of my scalp and dandruff in mustache and eyebrows. T-Gel has been working perfectly. No more tickling sensation. Apply with Q-tip as directed.
By Rosgem from San Antonio, TX
Thanks for the tip. My daughter has a problem with that too. She also gets infections from it. I'll give that a try.
Dandruff, itchy ears & subsequent infections is an over growth of candida. I know about all of these & more. If the candida is not taken care of you can expect more things to happen & they won't always seem to b related. Candida surrounds staff infections, which is why staff is so hard to get rid of. It's often found in the center of cancerous tumors. It likes to colonize in warm, damp, low oxygen areas. Sinus' are a favorite. It sets up a colony & then the infection follows.
I've being treated for this stuff, or skin stuff, white vinegar, hydrogen peroxide or iodine can help. Sometimes one will work & sometimes another. Candida has the ability to adapt & change, which is why you can't always use the same thing.
Using T-gel, may get it under control, but it won't take care of the systemic issue. It will come back or like me, it goes somewhere else & is a worse issue. Then when you haven't had that problem for awhile, it will come back there & it will be worse this time.
This is insidious stuff & you need to address it. I've gotten sinus, vaginal, kidney & bladder infections for over 30 years. They didn't stop till I started working on the candida itself, & those antibiotics the doctor gives you, only help the candida get stronger & to populate more. They kill the very bacteria that keeps candida under control & in check. You can't get rid of all of it, it serves it's purpose in our bodies, just like the hundreds of other bacteria living within us, but candida given free reign, will eventually make your life bad; the horrible part about it is it can take decades to get to the point where you just know something is wrong & those oh so wonderful medical professionals will pat you on the head & tell you, it's all in your head, which it will eventually wreck havoc there too. You can get fuddled, mind fog & feel as if you are losing your intelligence.
Find a doctor who will treat you for this. There are natural things, but it can take a powerful anti-fungal to get it under control. If it is really bad & they can make you feel really bad also. They are non-selective, so they kill the good, along with the bad. Then you have to repopulate. It's a nightmare. Treat it while it's not a serious problem.
Thank you. I'll get some as soon as possible. I had given up on trying to get rid of that symptom. I was given cortisone cream. Nothing. Thanks again. G
Thanks c t, I can relate to that. I had an itch and one wise doctor gave me a course of tablets which I had to take for 5 days and it knocked it dead! You have to keep shopping for a doctor who will listen.
Add your voice! Click below to comment. ThriftyFun is powered by your wisdom!